MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC BLUE MIMX

MIO; UNO INSET II 60/6 PCC BLUE MIMX
Lot Number UNKNOWN
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in egypt.On (b)(6) 2024, it was reported that patient faced an infusion set tape was not sticking event.The infusion set was in use for one day.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC BLUE MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19379851
Report Number3003442380-2024-03054
Device Sequence Number15320064
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/23/2024
Patient Sequence Number1
Patient SexUnknown